# SDR AALA20001253

- Difficulty date: July 28, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT STAIRWAY EMERGENCY LIGHT INOPERATIVE.  REPLACED AFT STAIRWAY EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
